# SDR A6WA201140735

- Difficulty date: June 24, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,369 hours, 17,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Part number: 60031902275
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CLIP AT FS 320.10 ON LOWER END OF PAX DOOR IS CORRODED.  R & R FWD CLIP AT FS 320.10 ON LOWER END OF PAX DOOR IAW SRM 51-42-06 & 51-42-21.
